# SDR AALA201611299001

- Difficulty date: November 27, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 39,503 hours, 14,504 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 2820
- Condition: Leaking
- Location: Apu
- Part time: 22,972 hours, 9,295 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON DESCENT, LANDING, AND TAXI IN, STRONG CHEMICAL SMELL FROM THE LAST TWO PASSENGER ROWS, AND STRONGEST IN THE AFT GALLEY BETWEEN THE TWO AFT LAVS. ODOR STILL PRESENT EVEN AFTER PASSENGERS DEPLANED. PER J/C 26L00021001 FOUND APU TO BE SOURCE OF ODOR, APU AREA SATURATED IN OIL. R&R OIL COOLER IAW AMM 49-91-44. THE AIRCRAFT WAS GROUNDED.
